Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes light periods?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12711 Questions
Question
I was expecting my period this morning. I have been feeling a little off lately with all of the symptoms I usually get before my period for the last week because they felt a little stronger this time. I did wake up this morning with an extremely light period which is unusual for me. Since then, when I first woke up, I have not bled since. It's like it went away after an hour. However, I do have the normal period cramps. I am on birth control and am sexually active but use protection each time.
Posted Wed, 20 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Not due to pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The lighter period that you are having could be the effect of the birth control pills also. This is not likely to be pregnancy as you are taking a birth control and using a protection as well. Just wait for a few days and see if the bleeding increases. In case there is no bleeding after this then do test your urine for pregnancy to rule out pregnancy.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor